# SDR ASAA2018053174836

- Difficulty date: May 27, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N283VA
- Make and model: Airbus A320-214
- Aircraft serial: 06787
- Aircraft time: 9,064 hours, 2,964 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: 73390112
- Part serial: 733901N03776
- Condition: Failed
- Location: Nr 1
- Part time: 9,098 hours, 2,975 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIR BLEED CLASS 2 MESSAGE, ACFT GROUNDED.   IAW TSM 36-22-00-810-807-A, R & R BMC NR 1, BITE TESTED OK,  NO FAULTS.
